Alert archive / Wisconsin / Frost Advisories in 2014

Frost Advisory 2, NWS La Crosse, WI

May 16, 20147 counties in Minnesota; 8 counties in Iowa; 13 counties in Wisconsin

NWS La Crosse, WI issued this frost advisory at May 16, 2014, 2:24 PM CDT for 7 counties in Minnesota; 8 counties in Iowa; 13 counties in Wisconsin. It took effect at May 17, 2014, 1:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 16, 2014, 2:24 PM CDT (19:24 UTC)
In effect from
May 17, 2014, 1:00 AM CDT
Expired
May 17, 2014, 7:00 AM CDT
In force
6 hr
Issued by
NWS La Crosse, WI
All 28 counties

Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1399 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

096 
WWUS73 KARX 161924
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
224 PM CDT FRI MAY 16 2014

...FROST TO OCCUR TONIGHT...

.AS SKIES CLEAR OUT TONIGHT...WINDS WILL BECOME LIGHT AND
TEMPERATURES WILL DROP INTO THE LOW TO MID 30S WITH SOME LOW SPOTS
IN CENTRAL WISCONSIN DROPPING INTO THE MID 20S. THIS WILL LEAD TO
FROST DEVELOPING ACROSS THE REGION OVERNIGHT. ANYONE THAT HAS DONE
SOME PLANTING ALREADY THIS SPRING SEASON WILL WANT TO COVER THEIR
PLANTS OR MOVE THEM INSIDE TONIGHT.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-170330-
/O.NEW.KARX.FR.Y.0002.140517T0600Z-140517T1200Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
224 PM CDT FRI MAY 16 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. 

* TEMPERATURES WILL DROP INTO THE LOW TO MID 30S TONIGHT WITH SOME
  MID 20S POSSIBLE IN THE LOW SPOTS IN CENTRAL WISCONSIN.

* SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
  UNCOVERED OR NOT MOVED INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HALBACH
4 follow-up statements
444 
WWUS73 KARX 170038
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
738 PM CDT FRI MAY 16 2014

...FROST EXPECTED LATE TONIGHT...

.CLOUDY SKIES ON THIS COOL MAY EVENING WILL SLOWLY CLEAR
OVERNIGHT. THIS WILL ALLOW TEMPERATURES TO DIP TOWARD FREEZING BY
SUNRISE. TEMPERATURES WILL DROP INTO THE LOW TO MID 30S...WITH
SOME LOW SPOTS IN CENTRAL WISCONSIN DROPPING INTO THE MID 20S.
THIS WILL LEAD TO FROST DEVELOPING ACROSS THE REGION OVERNIGHT.
FOR THOSE WHO ARE STORING PLANTS OUTSIDE OR HAVE ALREADY
PLANTED...YOU MAY WANT TO PROVIDE A COVER OR MOVE THEM INSIDE
OVERNIGHT.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-171000-
/O.CON.KARX.FR.Y.0002.140517T0600Z-140517T1200Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
738 PM CDT FRI MAY 16 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...

* TEMPERATURES WILL DROP INTO THE LOW TO MID 30S TONIGHT WITH 
  SOME MID 20S POSSIBLE IN THE LOW SPOTS IN CENTRAL WISCONSIN. 

* SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  UNCOVERED OR NOT MOVED INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BAUMGARDT
672 
WWUS73 KARX 170435
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
1135 PM CDT FRI MAY 16 2014

...SKIES SLOWLY CLEARING AND TEMPERATURES ARE FALLING...

.SKIES WERE SLOWLY CLEARING AND TEMPERATURES WERE RAPIDLY FALLING. IN
CENTRAL WISCONSIN...TEMPERATURES WERE ALREADY IN THE MIDDLE TO
LOWER 30S LATE THIS EVENING. THIS TREND WILL CONTINUE AND
SENSITIVE PLANTS IN CENTRAL WISCONSIN ARE MOST AT RISK OF FREEZING
OVERNIGHT. TEMPERATURES WILL DROP INTO THE LOW TO MID 30S...WITH
20S EXPECTED IN CENTRAL WISCONSIN. THIS WILL LEAD TO FROST AND
FREEZING OVERNIGHT. FOR THOSE WHO ARE HAVE PLANTS OUTSIDE OR HAVE
ALREADY PLANTED...YOU MAY WANT TO PROVIDE A COVER OR MOVE THEM
INSIDE OVERNIGHT.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-171000-
/O.CON.KARX.FR.Y.0002.140517T0600Z-140517T1200Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
1135 PM CDT FRI MAY 16 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY...

* TEMPERATURES WILL DROP INTO THE LOW TO MID 30S TONIGHT WITH MID
  TO UPPER 20S IN CENTRAL WISCONSIN.

* SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  UNCOVERED OR NOT MOVED INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
BAUMGARDT
330 
WWUS73 KARX 170835
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
335 AM CDT SAT MAY 17 2014

...WIDESPREAD FROST EXPECTED ACROSS MUCH OF THE AREA EARLY THIS
MORNING...

.TEMPERATURES EARLY THIS MORNING WERE IN THE UPPER 20S ACROSS
CENTRAL WISCONSIN...AND IN THE 30S ELSEWHERE. THESE TEMPERATURES
WILL FALL ANOTHER 5 DEGREES BY SUNRISE. DUE TO THIS...WIDESPREAD
FROST IS EXPECTED ACROSS MUCH OF THE AREA.

FOR THOSE WHO ARE HAVE PLANTS OUTSIDE OR HAVE ALREADY
PLANTED...YOU SHOULD EITHER COVER THEM OR MOVE THEM INSIDE.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-171200-
/O.CON.KARX.FR.Y.0002.000000T0000Z-140517T1200Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
335 AM CDT SAT MAY 17 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* TEMPERATURES WILL DROP INTO THE LOW TO MID 30S EARLY THIS
  MORNING WITH MID TO UPPER 20S IN CENTRAL WISCONSIN.

* SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  UNCOVERED OR NOT MOVED INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BOYNE
101 
WWUS73 KARX 171212
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
712 AM CDT SAT MAY 17 2014

...THE THREAT FOR FROST HAS ENDED THIS MORNING...

.TEMPERATURES HAVE RISEN ABOVE FREEZING THIS MORNING...
AND THEY WILL CONTINUE TO CLIMB INTO THE 50S BY NOON.
AS A RESULT...THE THREAT FOR FROST HAS ENDED THIS MORNING.
DUE TO THIS...THE FROST ADVISORY WAS ALLOWED TO EXPIRE.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-171315-
/O.EXP.KARX.FR.Y.0002.000000T0000Z-140517T1200Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
712 AM CDT SAT MAY 17 2014

...FROST ADVISORY HAS EXPIRED...

THE THREAT FOR FROST HAS ENDED THIS MORNING...THUS...THE FROST
ADVISORY WAS ALLOWED TO EXPIRE.

$$

BOYNE

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this frost advisory went out at May 16, 12:40 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 16, 12:40 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1240 PM CDT FRI MAY 16 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 312 AM CDT FRI MAY 16 2014

LATEST WATER VAPOR SATELLITE IMAGERY SHOWS WEAKENING UPPER LEVEL LOW
OVER THE UPPER GREAT LAKES REGION WITH SEVERAL WEAK VORTICES
ROTATING AROUND THE UPPER LEVEL LOW. LATEST MOSAIC RADAR INDICATES
SHOWERS OVER EASTERN IOWA AND NORTHERN ILLINOIS AND SPRINKLES OVER
WESTER WISCONSIN AND SOUTHEAST MINNESOTA.

THE 16.00Z GFS/NAM ARE IN PRETTY GOOD AGREEMENT IN MAINTAINING THE
REGION UNDER THE INFLUENCE OF THE UPPER LEVEL LOW AND CYCLONIC FLOW
ALOFT THROUGH TONIGHT. THE GFS/NAM BUFKIT SOUNDINGS SHOWING STEEP
LOW TO MID LEVEL LAPSE RATES OVER THE FORECAST AREA TODAY. WITH THE
STEEPENING LAPSE RATES AND COOLER AIR ALOFT OVER THE AREA. SCATTERED
SHOWERS WILL BE POSSIBLE ACROSS THE FORECAST AREA LATE THIS MORNING
INTO THIS AFTERNOON.

NEXT CONCERN IS FROST DEVELOPMENT OVER THE EASTERN FORECAST AREAS
TONIGHT. WITH THE UPPER LEVEL LOW CONTINUING TO ROTATE CLOUDS INTO
THE FORECAST AREA TONIGHT. THE MAIN CONCERN WILL BE IF SKIES CLEAR
OR HOLES DEVELOP IN THE CLOUD COVER TO ALLOW FOR TEMPERATURES TO
DROP ACROSS FORECAST AREA. THE LATEST 16.00Z GFS/NAM HINT AT SOME
HOLES OR SKIES PARTIALLY CLEAR OVER PARTS OF THE AREA TONIGHT. IF
AREA DOES SEE SOME CLEARING...TEMPERATURES WILL DROP INTO THE 30S
AND FROST WILL DEVELOP.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 312 AM CDT FRI MAY 16 2014

SATURDAY INTO SUNDAY...UPPER LEVEL LOW/TROUGH BREAKS DOWN AND RIDGE
BUILDS INTO THE NORTHERN PLAINS AND UPPER MIDWEST BY 12Z SUNDAY.
WEST TO SOUTHWESTERLY FLOW ALOFT ENABLES WARMER AIR TO ADVECT INTO
THE AREA AFTER 12Z SUNDAY. THE 16.00Z GFS/NAM INDICATE 850MB
TEMPERATURES WARMING TO AROUND PLUS 6 DEGREES CELSIUS BY 00Z
MONDAY ACROSS FORECAST AREA. TEMPERATURES SHOULD CLIMB INTO INTO
THE 60S ON SUNDAY.

MAIN FORECAST CONCERN SUNDAY NIGHT INTO THURSDAY ARE PRECIPITATION
CHANCES. THE 16.00Z GFS/ECMWF/GEM FLATTENS UPPER LEVEL RIDGE AND
DEVELOPS WEST TO EAST ZONAL FLOW ACROSS THE CENTRAL UNITED STATES.
THE MODELS INDICATE SHORTWAVE TROUGHS EMBEDDED IN THE ZONAL FLOW
TO MOVE INTO THE UPPER GREAT LAKES REGION DURING THIS TIME PERIOD.
THE MAIN DIFFERENCES BETWEEN THE MODELS IS TIMING AND PLACEMENT OF
EACH SHORTWAVE TROUGH INTO THE CENTRAL U.S. EARLY TO MIDDLE OF
NEXT WEEK. THIS WILL HAVE IMPACTS ON WHERE THE PRECIPITATION
OCCURS OVER THE FORECAST AREA. THE 16.00Z GFS/ECMWF/GEM INDICATE
INCREASING INSTABILITY AND MOISTURE OVER FORECAST AREA SUNDAY
NIGHT INTO MONDAY AHEAD OF THE FIRST IMPULSE EMBEDDED IN THE WEST
TO EAST ZONAL FLOW. CONFIDENCE IS INCREASING PRECIPITATION WILL
OCCUR OVER PORTIONS OF THE FORECAST AREA EARLY NEXT WEEK.
THEN...DEPENDING ON TIMING AND PLACEMENT OF SHORTWAVE TROUGHS AND
INTERACTION WITH SURFACE FRONT...CONFIDENCE OF PRECIPITATION
CHANCES DROPS BY MIDDLE OF NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1240 PM CDT FRI MAY 16 2014

A FEW VERY LIGHT RAIN SHOWERS HAVE DEVELOPED ACROSS THE REGION
WITH A FEW REPORTS COMING IN OF SLEET MIXING IN AT TIMES. THESE
RAIN SHOWERS WILL CONTINUE THROUGH THE AFTERNOON BEFORE
DISSIPATING AS THE SUN SETS. CONDITIONS ARE VFR THROUGHOUT THE
REGION AND WILL STAY THAT WAY THROUGH TOMORROW MORNING AS A DRY
AIR MASS IS IN PLACE. SKIES WILL CLEAR OUT THIS EVENING WITH WINDS
LIGHTENING UP AS A RIDGE OF HIGH PRESSURE MOVES THROUGH TO THE
SOUTH OF THE REGION.

&&

.HYDROLOGY...
ISSUED AT 312 AM CDT FRI MAY 16 2014

WATER LEVELS ALONG THE MISSISSIPPI RIVER WILL CONTINUE TO RUN HIGH
THROUGH THE WEEKEND AND INTO NEXT WEEK. SOME MINOR FLOODING IS
ALREADY OCCURRING OR EXPECTED TO OCCUR INTO NEXT WEEK.

FOR MORE DETAILED INFORMATION...LOOK ON OUR INTERNET PAGE AT
WWW.WEATHER.GOV/LACROSSE. CLICK ON THE NEWS STORY AT THE TOP OF
THE PAGE PERTAINING TO THE MISSISSIPPI RIVER.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...DTJ
LONG TERM....DTJ
AVIATION...HALBACH
HYDROLOGY....DTJ
Hazardous weather outlook, May 16, 4:23 AM CDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
423 AM CDT FRI MAY 16 2014

IAZ011-030-MNZ079-088-096-WIZ032-033-041-053-054-061-171100-
ALLAMAKEE-CLAYTON-WABASHA-WINONA-HOUSTON-BUFFALO-TREMPEALEAU-
LA CROSSE-VERNON-CRAWFORD-GRANT-
423 AM CDT FRI MAY 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER.

PATCHY FROST WILL BE POSSIBLE LATE TONIGHT...IN SHELTERED...COLD
PRONE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER.

PATCHY FROST WILL BE POSSIBLE AGAIN LATE SATURDAY NIGHT AND EARLY
SUNDAY MORNING...MAINLY IN SHELTERED...COLD PRONE AREAS IN
WESTERN WISCONSIN.

THERE IS A CHANCE FOR THUNDERSTORMS FROM MONDAY INTO THURSDAY.
SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

NO ACTION IS NECESSARY.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>010-018-019-029-MNZ086-087-094-095-WIZ055-171100-
MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-FAYETTE-DODGE-OLMSTED-
MOWER-FILLMORE-RICHLAND-
423 AM CDT FRI MAY 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF
SOUTHWEST WISCONSIN...NORTHEAST IOWA...AND SOUTHEAST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

PATCHY FROST WILL BE POSSIBLE LATE TONIGHT IN SHELTERED...COLD
PRONE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PATCHY FROST WILL BE POSSIBLE EARLY SATURDAY MORNING IN
SHELTERED...COLD PRONE AREAS.

THERE IS A CHANCE FOR THUNDERSTORMS FROM MONDAY INTO THURSDAY.
SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

NO ACTION IS NECESSARY.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WIZ017-029-034-042>044-171100-
TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-
423 AM CDT FRI MAY 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FROST ARE POSSIBLE LATE TONIGHT...ESPECIALLY IN
SHELTERED COLD PRONE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AREAS OF FROST ARE POSSIBLE EARLY SATURDAY MORNING WITH PATCHY
FROST POSSIBLE SUNDAY MORNING...MAINLY IN SHELTERED...COLD PRONE
AREAS.

THERE IS A CHANCE FOR THUNDERSTORMS FROM MONDAY INTO THURSDAY.
SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RRS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 8:50 PM CDTFrost AdvisoryARXAdams, Clark, Jackson, Juneau, Monroe, Taylor10 hr

Nearby

Frost Advisories in Wisconsin, 2014Frost Advisories in Iowa, 2014Frost Advisories in Minnesota, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.